# SDR SB05058

- Difficulty date: May 8, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C1990115
- Condition: Inoperative
- Location: R2 Door Slide
- Component: Slide
- Component part number: D31354433
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE R2 DOOR SLIDE LANYARD WOULD NOT RELEASE.  MAINTENANCE REPLACED THE SLIDE.
